Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 360, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 4, 2016, 5:59 PM CDT for Scott County, Smith County, Mississippi. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2016, 5:59 PM CDT (22:59 UTC)
- Expired
- Aug 4, 2016, 6:34 PM CDT
- In force
- 35 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Scott County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 47 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 6:10 PM CDT | TSTM WND DMG | 2 E Polkville, MS | TREES DOWNED ALONG CR 563 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.0 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2659 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
495
WUUS54 KJAN 042259
SVRJAN
MSC123-129-042345-
/O.NEW.KJAN.SV.W.0360.160804T2259Z-160804T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
559 PM CDT THU AUG 4 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL SCOTT COUNTY IN CENTRAL MISSISSIPPI...
NORTHERN SMITH COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 645 PM CDT
* AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BURNS...OR
15 MILES SOUTH OF FOREST...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
RALEIGH AROUND 630 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SYLVARENA AND POLKVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3199 8938 3201 8965 3205 8966 3205 8972
3225 8968 3223 8936
TIME...MOT...LOC 2258Z 005DEG 12KT 3214 8951
HAIL...1.00IN
WIND...60MPH
$$
102 follow-up statements
503
WWUS54 KJAN 042321
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
621 PM CDT THU AUG 4 2016
MSC123-129-042345-
/O.CON.KJAN.SV.W.0360.000000T0000Z-160804T2345Z/
SCOTT MS-SMITH MS-
621 PM CDT THU AUG 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTH CENTRAL SCOTT AND NORTHWESTERN SMITH COUNTIES...
AT 621 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURNS...OR 17
MILES NORTHEAST OF MAGEE...MOVING SOUTHWEST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
RALEIGH AND WHITE OAK AROUND 630 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
POLKVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3200 8950 3201 8965 3205 8966 3205 8972
3225 8968 3223 8943
TIME...MOT...LOC 2321Z 023DEG 18KT 3209 8960
HAIL...1.00IN
WIND...60MPH
$$
10803
WWUS54 KJAN 042334
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CDT THU AUG 4 2016
MSC123-129-042344-
/O.CAN.KJAN.SV.W.0360.000000T0000Z-160804T2345Z/
SCOTT MS-SMITH MS-
634 PM CDT THU AUG 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SCOTT AND
NORTHWESTERN SMITH COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3200 8950 3201 8965 3205 8966 3205 8972
3225 8968 3223 8943
TIME...MOT...LOC 2333Z 005DEG 12KT 3203 8963
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 4:35 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Aug 4, 4:35 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
435 PM CDT THU AUG 4 2016
.SHORT TERM...tonight through Saturday night...The main concern
through the short term period remains the oppressive heat and
humidity. Temperatures have climbed up into the mid to upper 90s
again resulting in heat index values above 110 in the west and above
105 elsewhere. This will be the case again Friday so the Excessive
Heat Warning over the Delta and the Heat Advisory over the remainder
of the CWA has been extended through 8PM Friday. One caveat to the
heat is the potential for convection each afternoon and evening which
local radars show over east Mississippi this afternoon. Most of this
activity will remain below severe development but strong wind gusts
to 50mph will be possible. Afternoon water vapor imagery/RAP analysis
had a shortwave over the Tennessee valley that was helping to the
convection. This shortwave will shift east tonight and the mid level
ridge that has been over the region from the west will remain
dominant through Saturday. Convection Friday is expected to be more
limited to the south. Little change is expected until Saturday night
when models show a weak cold front dropping in our area. This feature
will maintain rain chances in the north Saturday night and may help
limit temperatures Sunday. /22/
.LONG TERM...Sunday through Wednesday night...By Sunday both the
GFS/ECMWF suggest a weak frontal boundary dropping down into the area
along with PWATS climbing to 2.3-2.5 inches across most of the area.
Due to these factors, expect increased thunderstorm activity across
the area and slightly cooler high temps in the low/mid 90s. Due to
the very humid air over the area on Sunday, heat indices will
continue to climb above 105 for much of the area once again.
Diurnal showers and thunderstorm looks to be the theme each day
Monday through Wednesday, with upper ridging continuing. Will likely
continue with the hot temperatures, with heat indices climbing to
around 105 each afternoon./15/
&&
.AVIATION...At mid afternoon VFR conditions were observed and those
categories are expected to prevail at all sites through much of the
forecast period. Isolated to scattered convection this afternoon
could again result in a brief degradation of flight categories,
namely at KGTR, KMEI, and KHBG, if observed in a site's respected
aerodrome. The showers will diminish around sunset this evening.
Winds across much of the area will become near calm tonight then will
be between 4-7 knots from the north northwest again Friday. /17/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 76 97 77 98 / 22 26 19 34
Meridian 75 96 76 97 / 30 25 21 40
Vicksburg 77 97 77 98 / 14 26 13 30
Hattiesburg 76 96 76 96 / 48 53 24 37
Natchez 77 95 77 95 / 23 41 20 40
Greenville 77 98 78 97 / 9 16 8 24
Greenwood 76 98 77 97 / 14 18 9 30
&&
.JAN Watches/Warnings/Advisories...
MS...Heat Advisory until 8 PM CDT Friday for MSZ026>033-036>039-
042>046-048>066-072>074.
Excessive Heat Warning until 8 PM CDT Friday for MSZ018-019-025-
034-035-040-041-047.
LA...Excessive Heat Warning until 8 PM CDT Friday for LAZ007>009-015-
016-023>026.
AR...Excessive Heat Warning until 8 PM CDT Friday for ARZ074-075.
&&
22/15/17Hazardous weather outlook, Aug 4, 2:34 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 234 PM CDT THU AUG 4 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-047-051945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN- 234 PM CDT THU AUG 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY EXCESSIVE HEAT THREAT...SIGNIFICANT TIMING...THIS AFTERNOON AND AGAIN FRIDAY THE COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN HEAT INDICES AT OR ABOVE 110 DEGREES AT TIMES THROUGH THE AFTERNOON HOURS AS WELL AS AGAIN ON LATE FRIDAY MORNING AND AFTERNOON. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY SIGNIFICANT HEAT WILL CONTINUE WITH HEAT INDICES EXPECTED TO PEAK ABOVE 110 ON SATURDAY AND POSSIBLY INTO SUNDAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. MSZ026>033-036>039-042>046-048>066-072>074-051945- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 234 PM CDT THU AUG 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... SOUTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY EXCESSIVE HEAT THREAT...ELEVATED TIMING...THIS AFTERNOON AND AGAIN FRIDAY THE COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN HEAT INDICES BETWEEN 105 AND 110 DEGREES AT TIMES THROUGH THE AFTERNOON HOURS AS WELL AS AGAIN ON LATE FRIDAY MORNING AND AFTERNOON. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY ELEVATED HEAT STRESS WILL REMAIN A CONCERN WITH HEAT INDICES EXPECTED TO PEAK BETWEEN 105 AND 110 DEGREES ON SATURDAY...WITH THE HEAT CONTINUING ON SUNDAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. 21 && ...HAZARD LEGEND... *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107 DEGREES. SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES. ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 103 DEGREES. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR TEMPERATURES 100 TO 103 DEGREES. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Aug 4, 3:55 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CDT THU AUG 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 4 SE LAUREL 31.65N 89.11W
08/04/2016 E0.75 INCH JONES MS EMERGENCY MNGR
DIME SIZED HAIL REPORTED IN GLADE
&&
DLSpecial weather statement, Aug 4, 4:08 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CDT THU AUG 4 2016
MSZ072-042145-
MARION MS-
408 PM CDT THU AUG 4 2016
...A STRONG THUNDERSTORM WILL AFFECT WESTERN MARION COUNTY UNTIL 445
PM CDT...
AT 407 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MORGANTOWN...OR NEAR COLUMBIA...MOVING SOUTH AT 5 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
COLUMBIA AROUND 430 PM CDT.
KOKOMO AND PICKWICK AROUND 445 PM CDT.
LAT...LON 3107 8992 3113 8994 3113 9001 3117 9001
3118 9003 3123 9003 3124 9004 3140 9004
3139 8983 3129 8978 3107 8978
TIME...MOT...LOC 2107Z 352DEG 6KT 3127 8990
10Special weather statement, Aug 4, 4:15 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CDT THU AUG 4 2016
MSZ064-042145-
JEFFERSON DAVIS MS-
415 PM CDT THU AUG 4 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JEFFERSON DAVIS
COUNTY UNTIL 445 PM CDT...
AT 415 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER CLEM...OR 10 MILES SOUTHWEST OF MAGEE...MOVING SOUTHWEST AT 15
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
PRENTISS AROUND 445 PM CDT.
LAT...LON 3176 8995 3177 8982 3177 8976 3162 8976
3161 8975 3161 8974 3157 8974 3153 8998
TIME...MOT...LOC 2115Z 066DEG 12KT 3174 8982
10Special weather statement, Aug 4, 4:22 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 422 PM CDT THU AUG 4 2016 MSZ044-045-050-051-042145- LEAKE MS-NEWTON MS-NESHOBA MS-SCOTT MS- 422 PM CDT THU AUG 4 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NESHOBA... NORTHWESTERN NEWTON...SOUTHEASTERN LEAKE AND NORTHEASTERN SCOTT COUNTIES UNTIL 445 PM CDT... AT 422 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR PROSPECT...MOVING SOUTH AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... STEELE AND CONEHATTA AROUND 445 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SEBASTOPOL. LAT...LON 3243 8925 3249 8948 3265 8937 3263 8922 TIME...MOT...LOC 2122Z 020DEG 9KT 3253 8935 10
Special weather statement, Aug 4, 5:40 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
540 PM CDT THU AUG 4 2016
MSZ049-042315-
RANKIN MS-
540 PM CDT THU AUG 4 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN RANKIN COUNTY UNTIL 615
PM CDT...
AT 539 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR GOSHEN SPRINGS TO NEAR PELAHATCHIE.
MOVEMENT WAS SOUTHWEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
FANNIN AROUND 615 PM CDT.
LAT...LON 3215 8995 3244 8998 3254 8977 3236 8973
3217 8973
TIME...MOT...LOC 2239Z 059DEG 10KT 3253 8990 3229 8985
10Special weather statement, Aug 4, 5:42 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 542 PM CDT THU AUG 4 2016 MSZ050-056-042315- SMITH MS-SCOTT MS- 542 PM CDT THU AUG 4 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SCOTT AND NORTHERN SMITH COUNTIES UNTIL 615 PM CDT... AT 542 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR HOMEWOOD...OR 11 MILES SOUTH OF FOREST...MOVING SOUTH AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... PINEVILLE AROUND 555 PM CDT. BURNS AROUND 600 PM CDT. LAT...LON 3228 8962 3226 8936 3206 8937 3209 8965 TIME...MOT...LOC 2242Z 005DEG 12KT 3219 8950 10
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 2:27 AM CDT | Excessive Heat Warning | JAN | Bolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 2 more | 42 hr |
| Aug 4, 12:34 PM CDT | Special Weather Statement | JAN | Clarke | 26 min |
| Aug 4, 1:43 PM CDT | Special Weather Statement | JAN | Clarke | 32 min |
| Aug 4, 2:11 PM CDT | Special Weather Statement | JAN | Jasper | 49 min |
| Aug 4, 2:38 PM CDT | Special Weather Statement | JAN | Jones | 37 min |
| Aug 4, 2:43 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 36 min |
| Aug 4, 3:24 PM CDT | Special Weather Statement | JAN | Covington | 36 min |
| Aug 4, 3:50 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 25 min |
| Aug 4, 4:08 PM CDT | Special Weather Statement | JAN | Marion | 37 min |
| Aug 4, 4:15 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 30 min |
| Aug 4, 4:22 PM CDT | Special Weather Statement | JAN | Scott | 23 min |
| Aug 4, 5:40 PM CDT | Special Weather Statement | JAN | Rankin | 35 min |
| Aug 4, 5:42 PM CDT | Special Weather Statement | JAN | Smith | 33 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.